burning ,peeling redness inside, outside nose and face
After a treatment for my ear infection with this medicines (APO-HYDROXYZINE 50mg, APO-PREDNISONE 50MG, AVELOX 400MG) and I have started to have burning sensation inside my nose each nostril after 4 days.
Last month is start to peeling dry skin for inside of my nose and the burning steel say.
I have redness around my nose my upper lips and eyebrows .
For this redness my doctor recommended hydrocortisone crème 1% for my face I took this treatment for 14 day one time a day.
This redness come an go for more then 8 years.
For begin it was very small patches but now is around my nose on nose and upper lips and eyebrows.
What could the redness be?
What can I do for that sensation and peeling for my nose?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.